# SDR SWAA2023041815005

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Bulged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS RH BS 663 VAPOR BARRIER BULKING FITTINGS FOR REPAIR.<[01] REMOVED 8 EA. BULKHEAD FITTINGS FROM RH BS 663 VAPOR BARRIER PER AMM 20-10-51-000-801.;[02] REINSTALLED 8 EA. BULKHEAD FITTINGS ONTO RH BS 663 VAPOR BARRIER IAW AMM 20-10-51-400-804. TORQUE WRENCH ID: ATS2099 S/N: DTB11119 CAL DUE: 08/2023;[03] CERTIFIED ACTION 2;[04] VERIFIED CORRECTIVE ACTIONS STEP 2.;[05] PERFORMED INSTALLATION TEST FOR 8 EA. BULKHEAD FITTINGS ON RH VAPOR BARRIER BS 663 PER AMM 20-10-51-400-804 STEPS 3. B. (15). TESTS PASS.;[06] VERIFIED CORRECTIVE ACTION 5.;[07] VERIFIED MEASUREMENT TABLE.
